# SDR SIMA2018121019004

- Difficulty date: November 19, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Profile
- Part number: 14531545005
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BAGGAGE DOOR LOWER INTERNAL PROFILE BRACKET AT PREVIOUS REPAIR-C/A-REMOVED AND REPLACED BAGGAGE DOOR LOWER PROFILE IAW EMB 145 SRM 51-40-02
